# SDR ABXR070346

- Difficulty date: September 27, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- Aircraft time: 58,801 hours, 62,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 99578605
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL BRACKET CRACKED, STA 69.55 AND X = 10.00.  REPLACED BRACKET IAW DC9 SRM 51-30-2 AND 51-30-5.
